MathSciNet Relay Station
MathSciNet bibliographic data
MR520972 (80d:31003) 31B05
Armitage, D. H. Representations of harmonic functions in half-spaces. Proc. London Math. Soc. (3) 38 (1979), no. 1, 53–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement